Research Repository

New delay range–dependent stability criteria for interval time-varying delay systems via Wirtinger-based inequalities

Mohajerpoor, R, Shanmugam, L, Abdi, H, Rakkiyappan, R, Nahavandi, S and Shi, Peng ORCID: 0000-0003-2668-7616 (2018) New delay range–dependent stability criteria for interval time-varying delay systems via Wirtinger-based inequalities. International Journal of Robust and Nonlinear Control, 28 (2). 661 - 677. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: time-delay systems; linear matrix inequalities; LMIs; interval time-varying delays; Wirtinger-based single-integral inequality; linear time-invariant systems; LTI systems; Lyapunov Krasovskii functional; LKF
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 05 Dec 2018 22:56
Last Modified: 05 Dec 2018 22:56
URI: http://vuir.vu.edu.au/id/eprint/37612
DOI: https://doi.org/10.1002/rnc.3893
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar